Top answers from doctors based on your search:
Disclaimer

glucophage overdose drugs

A 42-year-old member asked:
Dr. David Geffner
54 years experience Endocrinology
Low sugar & acidosis: The effects of a metformin overdose may include: low blood sugar (hypoglycemia) lactic acidosis (see metformin and lactic acidosis). Possible ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Glucophage OD: An overdose occurs when an excessive / dangerous dose of a drug is used. Glucophage (metformin) is used for the Treatment of Type II diabetes. Potenti ... Read More
1
1 comment
A 19-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Interactions: Taking glucophage (metformin) and antacids shouldn't cause a significant interaction, but i would not take the glucophage (metformin) immediately afte ... Read More
A 40-year-old member asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
Call: Hi. Call a poison control center NOW!
A 49-year-old member asked:
Dr. Terri Washington
16 years experience Endocrinology
> 2: 2000mg is usually the highest dose given. Above that people are likely to experience more side effects with out added benefit.
A 46-year-old member asked:
Dr. Brandon Maples
A Verified Doctor answered
A US doctor answered Learn more
Monitoring mostly: To my knowledge, close monitoring is the main thing I am aware of. Glucophage (metformin) does not cause the blood sugar to drop, so hypoglycemia/hyp ... Read More
3
3 thanks
A 49-year-old male asked:
Dr. Bradford Romans
A Verified Doctor answered
A US doctor answered Learn more
No : Yu need to go in to see your doctor and tell what's happening.Also, check your blood sugar when you feel bad, write down the results and show your doc ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Victor Bonuel
38 years experience Internal Medicine
Take it with or: After meals. Take care! http://www.Diabetes.Org/ http://www.Rd.Com/health/wellness/the-best-herbs-and-supplements-for-diabetes/.
A 45-year-old member asked:
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
GI issues: Hi. It doesn't really matter. I usually have patients take it before meals, but after would be just as good. Food mitigates the potential GI side effe ... Read More
A 45-year-old female asked:
Dr. Hamsa Jayaraj
54 years experience Internal Medicine
Anti diabetic meds: take with meals- depending on how many times are prescribed.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month